Is anyone having any allergic reactions to Lopressor or Cozaar?
- 3 Jan 2011 by Anonymous
- cozaar, lopressor, allergic reactions
When I take these medications, under my tongue (sometime) swells a little. I went to the emergency one day because one side of my neck was swollen also, and a tingling in my throat.
They said it was not the medications, and they gave me an Epicpen, in case a severe reaction occurr. They also referred me to an Allergist, she told me to take Zertex.
23 Feb 2011
It's unfortunate that no one, who has taken these medicines, has responded. I'm sure people have allergic reactions to these medicines. The reactions may not be identical to yours.
If your symptoms came on after you started taking these medicines then it may be possible that your reactions are due to these medicines. However, it may be just a random allergic reaction, as you don't have it all the time.
If your doctor permits ... and if your blood pressure is controlled then maybe don't take these for a few days to see if you get these reactions.
26 Feb 2012
I am doing a test right now to see if cozaar is causing problems in my throat including a feeling of swelling and tingling. My doctor changed me from lisinopril to cozaar when I had swelling and tingling with lisinopril. The reaction stopped initially but is now back. Benadryl stopped the reaction, but that is hardly the answer. Looking for an alternative medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... 2 tablit of Cozaar instade of 1 cozaar + 1 Hyzaar
1 answer • 31 Jul 2009
I have been taking 75 mg of Effexor XR for over a year now. My doctor recently (about a week ago) started me on 25 mg of Lopressor for HBP. Since ...
2 answers • 2 Jan 2010
i was prescribed this for a UTI. i've never had one before and i've never taken this medication so i looked it up and saw that a lot of ...
1 answer • 3 May 2011
Your information sheets on Cozaar indicated that drugs that will affect Cozaar are: a diuretic... (water pill). Thanks
1 answer • 12 May 2011
... the soles of your feet and palms of your hands. I started having this 6-8 wks. ago out of nowhere and I don't know what is causing it. ...
2 answers • 11 Apr 2013